Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Canonical theory of the nonparametric Lagrangian multiple integral problems with variable boundaries

Author: Hans Rud. Weber
Journal: Bull. Amer. Math. Soc. 75 (1969), 460-464
MathSciNet review: 0248586
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Constantin Carathéodory, Über die Variationsrechnung bei mehrfachen Integralen, Acta Szeged Sect. Sci. Math. 4 (1929), 193-216.
  • 2. Constantin Carathéodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Teubner, Leipzig, 1935.

Additional Information